# SDR QXEA9900014

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Part time: 604 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  NO EVIDENCE OF SMOKE OR FIRE.  MAINTENANCE REPLACED BOTH NR 1 AND NR 2 BAGGAGE SMOKE DETECTORS, OPERATIONAL CHECKS GOOD.
